Approximating characteristics of the classes of periodic multivariate functions in the space B∞,1
Abstract
We obtain the exact-order estimates of the Kolmogorov widths and entropy numbers for the classes Wrp,α and Brp,θ in the norm of the $B_{\infty ,1} -space.Downloads
Published
25.02.2019
Issue
Section
Research articles
How to Cite
Romanyuk, A. S., and V. S. Romanyuk. “Approximating Characteristics of the Classes of Periodic Multivariate Functions in the Space B∞,1”. Ukrains’kyi Matematychnyi Zhurnal, vol. 71, no. 2, Feb. 2019, pp. 271-82, https://umj.imath.kiev.ua/index.php/umj/article/view/1437.